Alert archive / North Carolina / Flash Flood Warnings in 2015
Flash Flood Warning 14, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 27, 2015, 3:06 AM EDT for Cumberland County, Hoke County, Moore County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 3:06 AM EDT (07:06 UTC)
- Expired
- Jun 27, 2015, 6:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NC, Hoke County, NC, Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 81 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
750
WGUS52 KRAH 270706
FFWRAH
NCC051-093-125-271000-
/O.NEW.KRAH.FF.W.0014.150627T0706Z-150627T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
306 AM EDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOKE COUNTY IN CENTRAL NORTH CAROLINA...
CENTRAL MOORE COUNTY IN CENTRAL NORTH CAROLINA...
CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 600 AM EDT
* AT 304 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT WERE
CONTINUOUSLY REDEVELOPING ACROSS THE WARNED AREA. UP TO TWO INCHES
OF RAIN HAVE ALREADY FALLEN. AN ADDITIONAL 1 TO LOCALLY 2 INCHES
MAY FALL THROUGH 500 AM. MINOR FLOODING WAS ALREADY
OCCURRING. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...SOUTHERN PINES...RAEFORD...CARTHAGE...FORT BRAGG...
PINEHURST...ABERDEEN...GODWIN...POPE AFB AND ANTIOCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3484 7935 3496 7936 3506 7948 3507 7955
3550 7947 3546 7935 3535 7927 3531 7919
3527 7922 3519 7910 3523 7888 3526 7880
3526 7875 3522 7864 3512 7864 3508 7867
3494 7862 3488 7892 3495 7904 3483 7919
$$
PWB2 follow-up statements
434
WGUS72 KRAH 270819
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
419 AM EDT SAT JUN 27 2015
NCC051-093-125-271000-
/O.CON.KRAH.FF.W.0014.000000T0000Z-150627T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOKE NC-MOORE NC-CUMBERLAND NC-
419 AM EDT SAT JUN 27 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM EDT FOR
HOKE...CENTRAL MOORE AND CUMBERLAND COUNTIES...
AT 417 AM EDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WITH
HEAVY RAIN WERE MOVING OUT OF THE REGION. HOWEVER... 1 TO LOCALLY 3
INCHES OF RAIN FELL OVERNIGHT. FLOODING OF SOME RURAL ROADS WILL
CONTINUE TO BE AN ISSUE THROUGH DAYBREAK.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...SOUTHERN PINES...RAEFORD...CARTHAGE...FORT BRAGG...
PINEHURST...ABERDEEN...GODWIN...POPE AFB AND ANTIOCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3484 7935 3496 7936 3506 7948 3507 7955
3550 7947 3546 7935 3535 7927 3531 7919
3527 7922 3519 7910 3523 7888 3526 7880
3526 7875 3522 7864 3512 7864 3508 7867
3494 7862 3488 7892 3495 7904 3483 7919
$$
PWB370
WGUS72 KRAH 270959
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
559 AM EDT SAT JUN 27 2015
NCC051-093-125-271009-
/O.EXP.KRAH.FF.W.0014.000000T0000Z-150627T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOKE NC-MOORE NC-CUMBERLAND NC-
559 AM EDT SAT JUN 27 2015
...THE FLASH FLOOD WARNING FOR HOKE...CENTRAL MOORE AND CUMBERLAND
COUNTIES WILL EXPIRE AT 600 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3484 7935 3496 7936 3506 7948 3507 7955
3550 7947 3546 7935 3535 7927 3531 7919
3527 7922 3519 7910 3523 7888 3526 7880
3526 7875 3522 7864 3512 7864 3508 7867
3494 7862 3488 7892 3495 7904 3483 7919
$$
PWBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 1:35 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 27, 1:35 AM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 135 AM EDT SAT JUN 27 2015 .SYNOPSIS...A STRONG COLD FRONT WILL PUSH THROUGH OUR REGION THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL FOLLOW THE FRONT FOR SUNDAY AND MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 125 AM SATURDAY... ONGOING CONVECTION WILL CONTINUE FROM SOUTHWEST TO NORTHEAST THROUGH APPROXIMATELY 09Z TONIGHT...SUPPORTED BY A PRE-FRONTAL TROUGH MOVING THROUGH THE AREA. HEAVY RAIN (WHICH MAY RESULT IN LOCALIZED FLOODING)...STRONG WINDS...AND FREQUENT LIGHTNING ARE POSSIBLE. IN THE WAKE OF THE CONVECTION...SOME FOG/STRATUS COULD DEVELOP IN THE PRE-DAWN HOURS...ESPECIALLY IN LOCATIONS THAT RECEIVED RAIN. LOWS IN THE LOW TO MID 70S EXPECTED. CENTRAL NC IS UNDER A SLIGHT RISK FOR SEVERE WEATHER ON SATURDAY AS AN UPPER LEVEL TROUGH BEGINS TO DIG INTO THE SOUTHEAST AND A SURFACE LOW AMPLIFIES OVER THE OHIO VALLEY. THE ATTENDANT COLD FRONT IS PROGGED TO SWING THROUGH THE CWA ON SATURDAY EVENING. PRIOR TO THAT HAPPENING...DIURNAL DESTABILIZATION AND INCREASING MOISTURE TRANSPORT WILL HELP CONVECTION TO BEGIN DEVELOPING ACROSS THE CWA BY EARLY AFTERNOON. WHAT WILL START AS SCATTERED SHOWERS AND THUNDERSTORMS WILL GRADUALLY BECOME MORE ORGANIZED INTO CLUSTERS AND SMALL LINE SEGMENTS WHICH WILL BEGIN TO MOVE EAST AS FORCING FROM THE FRONT GETS CLOSER. BY EVENING...THE MAIN COLD FRONT WILL BEGIN TO MOVE THROUGH THE AREA SUPPORTING A QUASI-LINEAR CONVECTIVE SYSTEM THAT WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...MOST LIKELY IN THE FORM OF DAMAGING WINDS ALONG BOWING SEGMENTS OF THE LINE. CONVECTIVE ALLOWING MODELS HAVE BEEN CONSISTENTLY SHOWING A SIMILAR EVOLUTION OF THE CONVECTION AND THIS IS SUPPORTED BY THE LARGER SCALE MODELS SO CONFIDENCE IS FAIRLY HIGH AT THIS TIME. IN ADDITION TO DAMAGING WINDS...SECONDARY THREATS WILL BE FROM LARGE HAIL AND POTENTIALLY A BRIEF TORNADO...MOST LIKELY ALONG THE LINE OF CONVECTION. THE SYSTEM WILL MOVE THROUGH FAIRLY QUICKLY SO FLOODING DOES NOT LOOK PARTICULARLY LIKELY BUT URBAN AREAS AND PLACES WHERE ANTECEDENT CONDITIONS ARE FAIRLY WET COULD BECOME SUBJECT TO FLOODING. TIMING OF THE SYSTEM SHOULD HAVE CONVECTION STARTING ACROSS THE CWA AROUND 18Z...WITH THE MAIN FRONTAL BOUNDARY MOVING THROUGH THE TRIAD AROUND 00Z ON SUNDAY WITH THE TRIANGLE AFFECTED JUST BEFORE MIDNIGHT AND OUT OF THE EASTERN PORTION OF THE AREA BY 6Z ON SUNDAY. WITH MORE CLOUD COVER BY AFTERNOON...HIGHS ON SATURDAY WILL ONLY GET INTO THE MID 80S ACROSS THE NORTH TO NEAR 90 IN THE SOUTH. LOWS ON SUNDAY MORNING WILL BE DEPENDENT UPON THE TIMING OF THE FRONT WITH THE TRIAD MOST LIKELY IN THE LOWER 60S TO LOWER 70S IN THE EAST. && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... AS OF 130 AM SATURDAY... THE STRONG COLD FRONT SHOULD BE OFFSHORE BEGINNING SUNDAY. OTHER THAN A SLIGHT CHANCE OF AN EARLY SHOWER OR STORM IN THE SE... PARTLY TO MOSTLY SUNNY SKIES WILL PREVAIL. MUCH DRIER AIR WITH DEW POINTS IN THE 40S AND 50S WILL OVERSPREAD OUR REGION SUNDAY. COMBINED WITH HIGHS ONLY IN THE 80S... THIS WILL FEEL MUCH BETTER THAN IN RECENT WEEKS. THE LONG STRING (15 DAYS OR SO) OF 90 DEGREE HEAT SHOULD ALSO BE BROKEN FOR MANY SITES ACROSS OUR REGION. A CLEAR AND COOL NIGHT IS EXPECTED SUNDAY NIGHT. LOWS 55-60 IN THE RURAL AREAS OF THE NORTH AND WEST ZONES... WITH 60-65 IN THE SE AND IN URBAN CENTERS. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 135 AM SATURDAY... THE DRIER AIR IS EXPECTED TO PERSIST INTO MONDAY AND TUESDAY. HOWEVER... THE TEMPERATURES WILL SLOWLY MODERATE BACK TO READINGS THAT ARE ABOVE NORMAL MONDAY AND TUESDAY WHEN HIGHS SHOULD AGAIN REACH OR EXCEED 90 IN ALL BUT THE NW PIEDMONT. LOWS WILL MODERATE INTO THE MID TO UPPER 60S BY TUESDAY MORNING AS WELL. WEDNESDAY THROUGH FRIDAY... THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY AS A PIEDMONT TROUGH IS FORECAST TO SET UP WEDNESDAY. THIS SHOULD ACT TO BE LIFTING MECHANISM AND FOCUS. BY THURSDAY AND FRIDAY... A COLD FRONT IS EXPECTED TO POSSIBLY APPROACH THE NC/VA BORDER DURING MAX HEATING THURSDAY... AND IT MAY LINGER INTO FRIDAY. THE POP SHOULD BE AROUND 40-50 ACROSS THE NORTH AND IN THE SE (SEABREEZE)... WITH A MINIMUM 30 IN THE SW PIEDMONT. HIGHS RETURN TO THE LOWER TO MID 90S WITH LOWS IN THE LOWER TO MID 70S. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... AS OF 755 PM FRIDAY... 24-HOUR TAF PERIOD: THUNDERSTORMS CONTINUE TO IMPACT THE KFAY TERMINAL AS OF 00Z...WITH OTHER SCATTERED STORMS THROUGHOUT CENTRAL NC. THESE STORMS WILL LIKELY CONTINUE FOR THE NEXT FEW HOURS... FROM APPROX THE KINT TO KFAY AND POINTS SOUTH AND EAST. EXPECT A LULL IN CONVECTION OVERNIGHT...ALTHOUGH THERE IS A CHANCE...BEST WHERE PRECIP HAS OCCURRED...FOR SOME REDUCED CIGS AND VISBYS LATE TONIGHT INTO EARLY SATURDAY MORNING. MEANWHILE...ANOTHER ROUND OF SHOWERS AND STORMS WILL MOVE INTO THE REGION AHEAD OF AN APPROACHING COLD FRONT DURING THE EARLY MORNING HOURS. EXPECT A BREAK IN CONVECTION DURING THE MORNING HOURS...WITH MUCH BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS (AND A GOOD CHANCE OF SEVERE WEATHER) SATURDAY AFT IN THE WEST THROUGH THE EARLY MORNING HOURS ON SUNDAY IN THE EAST. LOOKING AHEAD: CONDITIONS SHOULD RETURN TO VFR ON SUNDAY WITH THE FIRST HALF OF THE WORK WEEK LOOKING VERY NICE WITH A MORE UNSETTLED PATTERN RETURN FOR THE SECOND HALF OF THE WEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PWB NEAR TERM...RAH SHORT TERM...PWB LONG TERM...PWB AVIATION...RAH
Hazardous weather outlook, Jun 27, 2:15 AM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 215 AM EDT SAT JUN 27 2015 NCZ009>011-026>028-041>043-077-078-085-086-088-089-280615- VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON- HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 215 AM EDT SAT JUN 27 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE THIS MORNING AS A WARM FRONT LIFTS NORTH TOWARD THE VIRGINIA BORDER. AN UNSEASONABLY STRONG COLD FRONT WILL APPROACH THE MOUNTAINS FROM THE NORTHWEST EARLY THIS AFTERNOON...THEN TRACK SOUTHEAST THROUGH CENTRAL NORTH CAROLINA LATE THIS AFTERNOON AND EVENING. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. WIDESPREAD DAMAGING WINDS WILL BE POSSIBLE...ESPECIALLY IF THUNDERSTORMS ORGANIZE INTO A SQUALL LINE ALONG AND EAST OF HIGHWAY 1 LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. NCZ007-008-021>025-038>040-073>076-083-084-280615- PERSON-GRANVILLE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON- RANDOLPH-CHATHAM-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- 215 AM EDT SAT JUN 27 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE THIS MORNING AS A WARM FRONT LIFTS NORTH TOWARD THE VIRGINIA BORDER. AN UNSEASONABLY STRONG COLD FRONT WILL APPROACH THE MOUNTAINS FROM THE NORTHWEST EARLY THIS AFTERNOON...THEN TRACK SOUTHEAST THROUGH CENTRAL NORTH CAROLINA LATE THIS AFTERNOON AND EVENING. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. WIDESPREAD DAMAGING WINDS WILL BE POSSIBLE...ESPECIALLY IF THUNDERSTORMS ORGANIZE INTO A SQUALL LINE ALONG AND EAST OF HIGHWAY 1 LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. VINCENT
In the hours before
Special weather statement, Jun 27, 12:18 AM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1218 AM EDT SAT JUN 27 2015
NCZ008>010-026-270515-
VANCE NC-WARREN NC-GRANVILLE NC-FRANKLIN NC-
1218 AM EDT SAT JUN 27 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF VANCE...
WESTERN WARREN...GRANVILLE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL
115 AM EDT...
AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST
OF OXFORD TO NEAR KITTRELL TO NEAR WAKE FOREST...AND MOVING NORTHEAST
AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HENDERSON...OXFORD...FRANKLINTON...NORLINA...KITTRELL...
YOUNGSVILLE...STOVALL...MIDDLEBURG...SOUTH HENDERSON AND OAK HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3623 7816 3599 7846 3602 7855 3617 7858
3622 7876 3654 7876 3654 7818
TIME...MOT...LOC 0418Z 218DEG 24KT 3629 7877 3623 7853 3602 7848
26Local storm report, Jun 27, 12:24 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1224 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST RDU INTERNATIONAL AIRPO 35.88N 78.79W
06/26/2015 M43 MPH WAKE NC ASOS
PEAK WIND 24037KT AT 0350Z.
&&
EVENT NUMBER RAH1500792
26Local storm report, Jun 27, 12:26 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1226 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD 5 W WAGRAM 34.88N 79.45W
06/26/2015 SCOTLAND NC 911 CALL CENTER
US 501 NORTH CLOSED DUE TO FLOODING BETWEEN SCOTCH
GROVE RD AND ARCH MCLEAN RD.
&&
EVENT NUMBER RAH1500793
KCLocal storm report, Jun 27, 1:01 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
101 AM EDT SAT JUN 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 6 S GARNER 35.61N 78.64W
06/26/2015 WAKE NC PUBLIC
TREES DOWN ON MAL WEATHERS ROAD AND SILVER
FARM ROAD. POOL ALSO UPROOTED AND BLOWN
OVER. TIME ESTIMATED FROM REPORTS...AND
RADAR DATA THAT STRONGLY INDICATE A
DOWNBURST.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jun 27, 1:08 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
108 AM EDT SAT JUN 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 1 NW RDU INTERNATIONAL 35.88N 78.79W
06/26/2015 M43 MPH WAKE NC ASOS
PEAK WIND 24037KT AT 0350Z.
1147 PM TSTM WND DMG 1 SE BETHESDA 35.94N 78.84W
06/26/2015 DURHAM NC LAW ENFORCEMENT
MULTIPLE TREES DOWN IN BETHESDA.
1142 PM TSTM WND DMG 3 E CHAPEL HILL 35.93N 78.99W
06/26/2015 DURHAM NC LAW ENFORCEMENT
TREE DOWN AT FARRINGTON RD AND EPHESUS
CHURCH RD.
1123 PM TSTM WND DMG CARRBORO 35.92N 79.08W
06/26/2015 ORANGE NC TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER OUTAGES
REPORTED IN CARRBORO.
1050 PM FLASH FLOOD 5 W WAGRAM 34.88N 79.45W
06/26/2015 SCOTLAND NC 911 CALL CENTER
US 501 NORTH CLOSED DUE TO FLOODING BETWEEN
SCOTCH GROVE RD AND ARCH MCLEAN RD.
0928 PM TSTM WND DMG 6 W WAGRAM 34.88N 79.47W
06/26/2015 SCOTLAND NC 911 CALL CENTER
TREE DOWN BLOCKING THE ROAD ON SNEADTOWN RD
NEAR SILVER HILL RD.
0907 PM TSTM WND DMG 1 N ELLERBE 35.09N 79.76W
06/26/2015 RICHMOND NC 911 CALL CENTER
TREE DOWN AT HWY 73 IN ELLERBE.
0845 PM TSTM WND DMG WAGRAM 34.89N 79.37W
06/26/2015 SCOTLAND NC 911 CALL CENTER
POWER LINE DOWN ON 401 N NEAR WAGRAM.
0835 PM TSTM WND DMG 4 NNE ANTIOCH 34.93N 79.18W
06/26/2015 HOKE NC 911 CALL CENTER
NUMEROUS TREES DOWN IN RAEFORD. POWER
OUTAGES AND DIME SIZE HAIL WERE ALSO
REPORTED.
0742 PM TSTM WND DMG 1 E ABERDEEN 35.14N 79.40W
06/26/2015 MOORE NC 911 CALL CENTER
SEVERAL TREES DOWN IN THE SOUTHERN
PINES/ABERDEEN AREA.
0741 PM HAIL ABERDEEN 35.14N 79.42W
06/26/2015 E0.75 INCH MOORE NC PUBLIC
DIME SIZE HAIL REPORTED IN ABERDEEN ALONG
WITH HEAVY RAIN AND STRONG WINDS.
0718 PM TSTM WND DMG 2 ESE SOUTHERN PINES 35.17N 79.37W
06/26/2015 MOORE NC 911 CALL CENTER
NUMEROUS TREES DOWN IN SOUTHERN PINES.
0654 PM TSTM WND DMG 3 SE CARTHAGE 35.31N 79.38W
06/26/2015 MOORE NC 911 CALL CENTER
MOORE CO 911 RECEIVED REPORTS OF NUMEROUS
TREES AND POWER LINES DOWN IN CARTHAGE.
0605 PM TSTM WND DMG 4 E RAMSEUR 35.74N 79.58W
06/26/2015 RANDOLPH NC EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN BETWEEN
RAMSEUR AND SILER CITY OFF OF US HWY 64 E.
MOST ACTIVITY OCCURRED BETWEEN EASTERN
RANDOLPH RD AND HICKS FARM RD.
0600 PM TSTM WND DMG 3 SW STALEY 35.77N 79.59W
06/26/2015 RANDOLPH NC 911 CALL CENTER
MULTIPLE TREES DOWN IN NORTHEAST RANDOLPH
COUNTY. TIME AND LOCATION ESTIMATED BY
RADAR.
0543 PM HAIL CARRBORO 35.91N 79.08W
06/26/2015 E0.25 INCH ORANGE NC AMATEUR RADIO
SPOTTER REPORTED PEA SIZE HAIL NEAR
INTERSECTION OF OLD FAYETTEVILLE RD AND
JONES FERRY RD IN CARBORO.
0540 PM TSTM WND DMG 3 NE STAR 35.43N 79.75W
06/26/2015 MONTGOMERY NC LAW ENFORCEMENT
TREE DOWN NEAR THE INTERSECTION OF HOGAN
FARM RD AND DOVER RD IN STAR.
0537 PM HAIL NEWTON GROVE 35.25N 78.36W
06/26/2015 E0.75 INCH SAMPSON NC PUBLIC
PENNY SIZE HAIL REPORTED IN NEWTON GROVE..
0525 PM TSTM WND DMG 1 W STEEDS 35.47N 79.82W
06/26/2015 MONTGOMERY NC LAW ENFORCEMENT
TREE DOWN ON ETHER RD IN STAR.
0504 PM HAIL 5 E NEW HOPE 35.55N 79.93W
06/26/2015 E0.75 INCH RANDOLPH NC FIRE DEPT/RESCUE
EMS UNIT REPORTED DIME SIZE HAIL AT
INTERSECTION OF HIGH PINE CHURCH RD AND
PISGAH COVERED BRIDGE RD.
0428 PM TSTM WND DMG 1 NNW DENTON 35.65N 80.12W
06/26/2015 DAVIDSON NC LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED NUMEROUS
TREES AND POWER LINES DOWN JUST NORTH OF
DENTON.
0425 PM HAIL 3 NE COATS CROSSROADS 35.55N 78.50W
06/26/2015 M1.00 INCH JOHNSTON NC NWS EMPLOYEE
PENNY TO QUARTER SIZE HAIL REPORTED IN
SOUTHERN CLAYTON.
0425 PM HAIL CLAYTON 35.65N 78.46W
06/26/2015 E1.00 INCH JOHNSTON NC PUBLIC
PUBLIC REPORT OF NICKEL TO QUARTER SIZE HAIL
IN CLAYTON.
0421 PM HAIL 4 WSW CLAYTON 35.62N 78.53W
06/26/2015 E1.00 INCH JOHNSTON NC PUBLIC
REPORT OF 1 INCH HAIL 6 MILES SOUTHWEST OF
CLAYTON AT I-40 AND NC-42.
0400 PM HAIL 6 S GARNER 35.61N 78.64W
06/26/2015 M0.75 INCH WAKE NC NWS EMPLOYEE
DIME SIZE HAIL REPORTED 6 MILES SOUTH OF
GARNER.
0400 PM TSTM WND DMG 6 S GARNER 35.61N 78.64W
06/26/2015 WAKE NC PUBLIC
TREES DOWN ON MAL WEATHERS ROAD AND SILVER
FARM ROAD. POOL ALSO UPROOTED AND BLOWN
OVER. TIME ESTIMATED FROM REPORTS...AND
RADAR DATA THAT STRONGLY INDICATE A
DOWNBURST.
0406 PM HAIL 6 S GARNER 35.61N 78.62W
06/26/2015 E0.75 INCH WAKE NC AMATEUR RADIO
DIME SIZE HAIL REPORTED AT JORDAN RD & BRACK
PENNY RD.
0425 PM HAIL 5 S CLAYTON 35.58N 78.46W
06/26/2015 E1.00 INCH JOHNSTON NC AMATEUR RADIO
QUARTER SIZE HAIL REPORTED 5 MILES SOUTH OF
CLAYTON.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jun 27, 1:46 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
146 AM EDT SAT JUN 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HEAVY RAIN 5 NNE LAUREL HILL 34.87N 79.50W
06/26/2015 M4.90 INCH SCOTLAND NC AMATEUR RADIO
OCCURRED BETWEEN 825 PM AND 1110 PM AT
BROADWELL ROAD AND SNEADS GROVE ROAD
&&
NWS RALEIGH NC
IRIS SYSTEMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:03 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 57 min |
| Jun 26, 8:16 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 59 min |
| Jun 26, 8:38 PM EDT | Special Weather Statement | RAH | Randolph | 67 min |
| Jun 26, 8:53 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Richmond, Scotland | 67 min |
| Jun 26, 9:09 PM EDT | Special Weather Statement | RAH | Wayne | 51 min |
| Jun 26, 9:33 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 3 hr |
| Jun 26, 10:17 PM EDT | Flash Flood Warning | RAH | Richmond, Scotland | 3 hr |
| Jun 26, 10:25 PM EDT | Special Weather Statement | RAH | Sampson | 65 min |
| Jun 26, 10:47 PM EDT | Special Weather Statement | RAH | Chatham | 58 min |
| Jun 26, 11:00 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange | 60 min |
| Jun 26, 11:16 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange | 3 hr |
| Jun 26, 11:36 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Wake | 54 min |
| Jun 26, 11:40 PM EDT | Special Weather Statement | RAH | Randolph | 50 min |
| Jun 26, 11:43 PM EDT | Special Weather Statement | RAH | Forsyth | 47 min |
| Jun 27, 12:18 AM EDT | Special Weather Statement | RAH | Granville, Vance | 57 min |
| Jun 27, 12:50 AM EDT | Areal Flood Advisory | RAH | Anson, Montgomery, Richmond, Stanly | 3 hr |
| Jun 27, 1:10 AM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Sampson | 3 hr |
| Jun 27, 2:07 AM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 20 hr |
| Jun 27, 12:52 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 53 min |
| Jun 27, 1:41 PM EDT | Special Weather Statement | RAH | Harnett | 49 min |
| Jun 27, 2:42 PM EDT | Special Weather Statement | RAH | Wake | 63 min |
| Jun 27, 4:00 PM EDT | Special Weather Statement | RAH | Guilford | 60 min |
| Jun 27, 4:38 PM EDT | Special Weather Statement | RAH | Chatham | 67 min |
| Jun 27, 4:44 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Randolph | 46 min |
| Jun 27, 4:58 PM EDT | Special Weather Statement | RAH | Davidson | 47 min |
| Jun 27, 5:00 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 45 min |
| Jun 27, 5:03 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Hoke, Lee, Moore, Richmond | 57 min |
| Jun 27, 5:19 PM EDT | Special Weather Statement | RAH | Montgomery | 56 min |
| Jun 27, 5:23 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Jun 27, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee | 48 min |
| Jun 27, 5:43 PM EDT | Tornado Warning | RAH | Chatham, Lee | 22 min |
| Jun 27, 5:59 PM EDT | Special Weather Statement | RAH | Moore, Richmond | 61 min |
| Jun 27, 6:09 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Montgomery, Moore, Richmond, Scotland | 66 min |
| Jun 27, 6:14 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Wake | 46 min |
| Jun 27, 6:22 PM EDT | Tornado Warning | RAH | Chatham, Harnett, Lee, Wake | 13 min |
| Jun 27, 6:26 PM EDT | Special Weather Statement | RAH | Chatham | 49 min |
| Jun 27, 6:43 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Hoke, Lee, Moore, Richmond and 1 more | 3 hr |
| Jun 27, 6:57 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Johnston, Lee, Wake | 63 min |
| Jun 27, 7:01 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Jun 27, 7:10 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke | 65 min |
| Jun 27, 7:39 PM EDT | Areal Flood Advisory | RAH | Chatham, Cumberland, Harnett, Johnston, Lee, Wake | 2 hr |
Nearby
Flash Flood Warnings in North Carolina, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.